Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 3, NWS Lake Charles, LA

January 10, 2012Acadia Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jan 10, 2012, 9:26 AM CST for Acadia Parish, Jefferson Davis Parish, Louisiana. It took effect at Jan 11, 2012, 12:00 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 10, 2012, 9:26 AM CST (15:26 UTC)
In effect from
Jan 11, 2012, 12:00 PM CST
Expired
Jan 15, 2012, 1:38 PM CST
In force
4 days
Issued by
NWS Lake Charles, LA
Flood severity
Minor

Counties Acadia Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 60 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mermentau River at Mermentau (MRML1). The gauge peaked at 4.23 ft at Jan 13, 2012, 8:00 PM CST.

actionminormoderate24601/1001/1101/1201/1301/1401/1501/16
Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08012150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WGUS44 KLCH 101526
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
926 AM CST TUE JAN 10 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-110526-
/O.NEW.KLCH.FL.W.0003.120111T1200Z-000000T0000Z/
/MRML1.1.ER.120111T1200Z.120114T1200Z.000000T0000Z.NO/
926 AM CST TUE JAN 10 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERMENTAU RIVER NEAR MERMENTAU.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:15 AM TUESDAY THE STAGE WAS 3.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 4.5 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
11 follow-up statements
724 
WGUS84 KLCH 101700
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1100 AM CST TUE JAN 10 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 
  VERMILION RIVER AT LAFAYETTE...SURREY STREET GAGE 


LAC001-053-110700-
/O.CON.KLCH.FL.W.0003.120111T1200Z-000000T0000Z/
/MRML1.1.ER.120111T1200Z.120114T1200Z.000000T0000Z.NO/
1100 AM CST TUE JAN 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 3.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 4.5 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$

LAC055-113-110700-
/O.CON.KLCH.FL.W.0001.000000T0000Z-120111T0700Z/
/VLSL1.1.ER.120110T0454Z.120110T1100Z.120110T1900Z.NO/
1100 AM CST TUE JAN 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE...SURREY STREET GAGE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...MINOR FLOODING OF HEYMANN PARK OFF OF 
  HIGHWAY 90 WILL OCCUR.

$$
113 
WGUS84 KLCH 102046
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
246 PM CST TUE JAN 10 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 
  VERMILION RIVER AT LAFAYETTE...SURREY STREET GAGE 
  MERMENTAU RIVER NEAR MERMENTAU 

LAC019-111046-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-120111T2354Z/
/OTBL1.1.ER.120110T0942Z.120110T1400Z.120110T2354Z.NO/
246 PM CST TUE JAN 10 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:40 AM TUESDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

$$

LAC001-053-111046-
/O.CON.KLCH.FL.W.0003.120111T1200Z-000000T0000Z/
/MRML1.1.ER.120111T1200Z.120114T1200Z.000000T0000Z.NO/
246 PM CST TUE JAN 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  2:15 PM TUESDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 4.5 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$

LAC055-113-110850-
/O.EXT.KLCH.FL.W.0001.000000T0000Z-120111T0850Z/
/VLSL1.1.ER.120110T0454Z.120110T1100Z.120110T2050Z.NO/
246 PM CST TUE JAN 10 2012

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:15 PM TUESDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...MINOR FLOODING OF HEYMANN PARK OFF OF 
  HIGHWAY 90 WILL OCCUR.

$$
795 
WGUS84 KLCH 110154
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
754 PM CST TUE JAN 10 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 
  MERMENTAU RIVER NEAR MERMENTAU 

LAC055-113-110224-
/O.CAN.KLCH.FL.W.0001.000000T0000Z-120111T0850Z/
/VLSL1.1.ER.120110T0454Z.120110T1100Z.120110T2307Z.NO/
754 PM CST TUE JAN 10 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* AT 7:15 PM TUESDAY THE STAGE WAS 9.8 FEET.
* FELL BELOW FLOOD STAGE AT 5:07 PM TUESDAY.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE..

$$

LAC019-111554-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-120112T0600Z/
/OTBL1.1.ER.120110T0942Z.120110T1400Z.120111T0600Z.NO/
754 PM CST TUE JAN 10 2012

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
...THE FLOOD WARNING CONTINUES FOR...
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:40 AM TUESDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

$$

LAC001-053-111554-
/O.EXT.KLCH.FL.W.0003.120111T1800Z-000000T0000Z/
/MRML1.1.ER.120111T1800Z.120115T1800Z.000000T0000Z.NO/
754 PM CST TUE JAN 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 7:15 PM TUESDAY THE STAGE WAS 3.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 4.5 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
516 
WGUS84 KLCH 120123
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
723 PM CST WED JAN 11 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-121523-
/O.CON.KLCH.FL.W.0003.000000T0000Z-000000T0000Z/
/MRML1.1.ER.120111T2015Z.120114T1800Z.000000T0000Z.NO/
723 PM CST WED JAN 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY 
  SATURDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
155 
WGUS84 KLCH 121629
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1029 AM CST THU JAN 12 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-130629-
/O.CON.KLCH.FL.W.0003.000000T0000Z-000000T0000Z/
/MRML1.1.ER.120111T2015Z.120114T0000Z.000000T0000Z.NO/
1029 AM CST THU JAN 12 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM THURSDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY EARLY
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
710 
WGUS84 KLCH 130114
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
714 PM CST THU JAN 12 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-131514-
/O.CON.KLCH.FL.W.0003.000000T0000Z-000000T0000Z/
/MRML1.1.ER.120111T2015Z.120114T0600Z.000000T0000Z.NO/
714 PM CST THU JAN 12 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM THURSDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY EARLY
  SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
067 
WGUS84 KLCH 131541
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
941 AM CST FRI JAN 13 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-140541-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-120118T0600Z/
/MRML1.1.ER.120111T2015Z.120113T1515Z.120117T1800Z.NO/
941 AM CST FRI JAN 13 2012

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM FRIDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
856 
WGUS84 KLCH 140132
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
732 PM CST FRI JAN 13 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-141532-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-120117T1800Z/
/MRML1.1.ER.120111T2015Z.120113T2245Z.120117T0600Z.NO/
732 PM CST FRI JAN 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS AT A BROAD CREST AND WILL FALL BELOW 
  FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
062 
WGUS84 KLCH 141511
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
911 AM CST SAT JAN 14 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-150511-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-120118T0000Z/
/MRML1.1.ER.120111T2015Z.120113T2245Z.120117T1200Z.NO/
911 AM CST SAT JAN 14 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SATURDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MORNING.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
993 
WGUS84 KLCH 150157
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
757 PM CST SAT JAN 14 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-151557-
/O.EXT.KLCH.FL.W.0003.000000T0000Z-120117T1200Z/
/MRML1.1.ER.120111T2015Z.120113T2245Z.120117T0000Z.NO/
757 PM CST SAT JAN 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SATURDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER HAS CRESTED...AND WILL CONTINUE A SLOW FALL 
  TO BELOW FLOOD STAGE BY TUESDAY 
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$
492 
WGUS84 KLCH 151938
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
138 PM CST SUN JAN 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MERMENTAU RIVER NEAR MERMENTAU 

LAC001-053-152008-
/O.CAN.KLCH.FL.W.0003.000000T0000Z-120117T1200Z/
/MRML1.1.ER.120111T2015Z.120113T2245Z.120115T1430Z.NO/
138 PM CST SUN JAN 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MERMENTAU RIVER NEAR MERMENTAU.
* AT  1:15 PM SUNDAY THE STAGE WAS 3.9 FEET.
* FELL BELOW FLOOD STAGE AT  8:30 AM SUNDAY.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.7 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL 
  OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 10, 6:02 AM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Jan 10, 6:02 AM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CST TUE JAN 10 2012

.AVIATION...
SHOWERS CONTINUE TO LINGER OVER NORTHERN PORTIONS OF THE CWA THIS
MORNING AND CONTINUE TO IMPACT AEX. THIS ACTIVITY IS PUSHING TO
THE NORTH AND EXPECT MOST OF THE RAINFALL TO BE OUT OF THE AREA BY
14Z.

PLENTY OF LOW LEVEL MOISTURE STILL IN PLACE ACROSS THE AREA THIS
MORNING AHEAD OF A COLD FRONT CURRENTLY ENTERING WESTERN
LOUISIANA. THIS HAS LED TO SOME FOG DEVELOPMENT AWAY FROM SHOWER
ACTIVITY WITH LCH SEEING THE LOWEST VISIBILITIES AT 1/2 MILE.
EXPECT VISIBILITIES TO FLUCTUATE THROUGH THE EARLY MORNING ACROSS
SOUTHWEST LOUISIANA AS PATCHY FOG DEVELOPS AND DISSIPATES JUST
AHEAD OF THE FRONT. VISIBILITIES SHOULD LARGELY IMPROVE BY 14Z BUT
CIGS ARE EXPECTED TO REMAIN IFR THROUGH THE MORNING.

BY THIS AFTERNOON THE FRONT PUSHES THROUGH THE AREA WITH MVFR CIGS
BEHIND IT. WINDS WILL SWITCH OUT OF THE WEST AND INCREASE
SIGNIFICANTLY BEHIND THE FRONT WITH GUSTS OF 20-25 MPH.

OVERCAST CONDITIONS WILL REMAIN IN PLACE THROUGH THE NIGHT TONIGHT
BUT CIGS SHOULD BE LARGELY MVFR.

&&

66

.PREV DISCUSSION... /ISSUED 515 AM CST TUE JAN 10 2012/

DISCUSSION...
UPPER LEVEL LOW OVER NORTH TEXAS THIS AM WILL CONTINUE TO DRIFT
OFF TO THE EAST AS A COLD FRONT HAS MOVED INTO EXTREME SOUTHEAST
TEXAS THIS MORNING. THIS FRONT IS EXPECTED TO MOVE VERY VERY
SLOWLY TODAY AND SOUTHEAST TEXAS HAS SEEN IT'S HIGH FOR TODAY.
TEMPS WILL FALL INTO THE UPPER 50S TO NEAR 60. OVER SOUTHWEST
LOUISIANA IT'S THE SAME STORY ALTHOUGH THE FRONT IS LOCATED ALONG
THE SABINE RIVER. BY THE TIME THE SUN GETS UP THE FRONT IS
EXPECTED TO BE THRU LAKE CHARLES. LAFAYETTE WILL SEE THE FRONTAL
PASSAGE TOWARDS THE NOON HOUR. AS FOR RAINS...SHOWERS FALLING
ACROSS SOUTHEAST TEXAS FROM KIRBYVILLE NORTHWARD INTO THE LAKES
REGION WILL BE COMING TO AND END THIS MORNING AS THESE STORMS ARE
LIFTING NORTHWARD. OVER SOUTHERN LOUISIANA SHOWERS AND ISOLATED
THUNDERSTORMS WERE NOTED FROM BEAUREGARD AND VERMILION PARISHES
EAST INTO AVOYELLES AND SOUTH INTO THE LOUISIANA COASTAL WATERS.
MOST OF THIS ACTIVITY WILL BE MOVING INTO EASTERN LOUISIANA AND
MISSISSIPPI BEFORE SUNRISE. WITH THE RAINS ENDING AREAS OF LIGHT
FOG HAVE ALREADY BEGUN TO REDEVELOP BUT THIS WILL END ONCE ENOUGH
SUNSHINE TAKES HOLD.

RADAR ESTIMATES OF RAINFALL THRU THIS MORNING HAS SEVERAL LARGE
SWATHS OF 3 TO 6 INCHES ACROSS TYLER...JASPER AND NEWTON COUNTIES
IN SOUTHEAST TEXAS WITH HEAVIER TOTALS NORTH OF THE LAKES REGION.
IN SOUTHERN LOUISIANA FOUR TO FIVE INCHES HAS FALLEN FROM CAMERON
PARISH NORTHEAST INTO LAFAYETTE AND ST LANDRY PARISHES. A RIVER
FLOOD WARNING HAS BEEN ISSUED FOR VERMILION RIVER AT SURREY STREET
BRIDGE IN LAFAYETTE WHERE THE RIVER REACH 11 FEET. THIS IS THE
FIRST RIVER FLOOD WARNING THAT HAS BEEN ISSUED IN OVER FOUR
MONTHS.

AS FOR TODAY DRIZZLE AND LIGHT RAIN WILL CONTINUE UNTIL THE UPPER
LEVEL LOW TROF AXIS IS TO OUR EAST. SO MAYBE ANOTHER 6 TO 8 HOURS
OF THIS ACTIVITY BEFORE IT HAS COMPLETELY FINISHED. TEMPERATURES
ARE NOT EXPECTED TO WARM TODAY. BY THIS EVENING THE SURFACE LOW
WILL BE MOVING INTO SE ARKANSAS AS THE UPPER LEVEL LOW TRACKS
ACROSS NORTHERN LOUISIANA. THE NEXT SEVERAL DAYS WILL SEE TEMPS
RETURN TO SEASONAL LEVELS.

WE ARE IN A VERY PROGRESSIVE PATTERN IN THE ATMOSPHERE WILL A
STRONG CANADIAN COLD FRONT DIVING OUT OF CANADA AND RUNNING DOWN
THE EASTERN SLOPES OF THE ROCKIES ON WEDNESDAY WITH A FRONTAL
PASSAGE EXPECTED BY THURSDAY MORNING AROUND SUNRISE.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  63  44  66  46  57 /  20  10   0  10  10
KBPT  60  44  66  45  57 /  20  10   0  10  10
KAEX  64  45  64  39  53 /  40  10   0  10  10
KLFT  66  45  66  45  58 /  80  10   0  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST
     TONIGHT FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
     NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM NOON CST TODAY THROUGH THIS
     AFTERNOON FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
     NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL NOON CST TODAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 10, 4:46 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
446 AM CST TUE JAN 10 2012

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-111100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
446 AM CST TUE JAN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
RAINS ENDING AS COOLER AIR SPILLS IN FROM THE WEST TODAY. HEAVY
RAINS HAS CAUSED MANY DITCHES AND LOW LYING AREAS TO REMAIN FULL
THIS MORNING. WATER LEVELS WILL FALL SLOWLY THROUGH THE DAY TODAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A STRONG DRY CANADIAN COLD FRONT WILL MOVE DOWN INTO THE REGION ON
THURSDAY WITH A HARD FREEZE EXPECTED ON FRIDAY MORNING ACROSS
CENTRAL LOUISIANA AND THE LAKES REGION OF SOUTHEAST TEXAS. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:57 PM CSTAreal Flood AdvisoryLCHCalcasieu108 min
Jan 9, 10:51 PM CSTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin114 min
Jan 10, 12:13 AM CSTRiver Flood WarningLCHLafayette, Vermilion20 hr
Jan 10, 4:49 AM CSTSmall Craft AdvisoryLCH29 hr
Jan 10, 8:09 AM CSTRiver Flood WarningLCHCalcasieu24 hr
Jan 10, 8:23 AM CSTAreal Flood AdvisoryLCHEvangeline, Saint Landry6 hr
Jan 10, 9:06 AM CSTAreal Flood WarningLCHAcadia, Allen, Evangeline, Saint Landry6 hr
Jan 10, 3:05 PM CSTAreal Flood WarningLCHAcadia, Evangeline, Saint Landry5 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.